# SDR BSYA200500030

- Difficulty date: December 12, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N400RP
- Make and model: Beech 58
- Aircraft serial: TH319
- Aircraft time: 15,266 hours, 15,266 cycles
- Engine: Cont IO520CB
- Engine time: 262 hours, 262 cycles
- System (JASC): 3700 · Vacuum System
- Part: Seal
- Part number: 8250155DP
- Condition: Slipped
- Location: Vacuum Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, PILOT NOTICED SMOKE COMING FROM LT ENGINE, PILOT ELECTED TO RETURN TO DEPARTURE. MAINTENANCE FOUND THAT THE NEWLY INSTALLED VACUUM PUMP SEAL HAD SLIPPED DURING INSTALLATION. REMOVED AND REPLACED SEAL, OPS CHECKS GOOD.
